# SDR FDEA200912304561

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK FS 1540 TO 1640 RBL 45.5 HAS SCRATCHES AND TOOL MARKS WITH CORROSION IN NUMEROUS AREAS.  R & R SEAT TRACK, ACCOMPLISHED ON NON-ROUTINE N00023, WO NR 00044752.  THIS IS CLASSIFIED AS A "MINOR" REPAIR FOR THIS NON-ROUTINE.
